I am desperate for help because all of my doctors have told me they can't help me!
I don't know if I should do nothing and hope this will all go away in time, or if it is necessary for me to take medications, or if there are other avenues of treatment I can try.
If you know of any resources I can go to in California (preferably San Jose area) or even outside of CA...I'll fly anywhere. I would really appreciate it.
Was misdiagnosed with Bipolar Disorder and in one month's time was on Klonopin, Lithium, Zyprexa, Seroquel, Lamictal, Lexapro, Wellbutrin, and Ambien. Am also on Loestrin & was told that it was perfectly safe to skip the placebo week forever.
Experienced a ton of side effects, some of which took me to the hospital. After 2 psychiatrists, 2 general doctors, and a neurologist, I've been off of all medications (except Loestrin, but have been taking the placebo week for 5 months now...still no menstruation) for 3 months now and still have myoclonic episodes that last an hour with approx 4,000 tics that leave me gasping for air. My recent MRI, EEG, and blood tests all reveal normal levels and no seizure activity. The episodes seem to be triggered in a resting state after a prolonged period of stress and external stimuli. The doctor doesn't know what else to do and told me this is the end of the road. I refuse to believe that I can never be Normal again because I was perfectly fine before all of the medications. He wants to put me on Klonopin or Depakote but I'm afraid to take more medications. My family is telling me to do nothing because they think it will go away in time. I need to know what my options are. Please help!
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?